Author Nakajima, Atsushi|
Published Date 1982-12
Publication Title Mathematical Journal of Okayama University
Volume volume24
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33985
FullText URL mjou_060_221_231.pdf
Author Hayata, Takahiro| Ishikawa, Masao|
Abstract The aim of this paper is to answer the question in Remark 8.2 of Takahiro Hayata, Harutaka Koseki, and Takayuki Oda, Matrix coefficients of the middle discrete series of SU(2; 2), J. Funct. Anal. 185 (2001), 297{341, by giving an elementary proof of certain identities on binomials.
Keywords binomial-coefficient identity middle discrete series real semi-simple Lie groups.
Published Date 2018-01
Publication Title Mathematical Journal of Okayama University
Volume volume60
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 221
End Page 231
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
Official Url http://www.math.okayama-u.ac.jp/mjou/|
language 英語
Copyright Holders Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
Author Musheng, Yao|
Published Date 1990-01
Publication Title Mathematical Journal of Okayama University
Volume volume32
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33317
Author Srivastava, Bhaskar|
Published Date 2004-01
Publication Title Mathematical Journal of Okayama University
Volume volume46
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33925
Author Miura, Takeshi|
Published Date 2002-01
Publication Title Mathematical Journal of Okayama University
Volume volume44
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33119
Author Furukawa, Tôru|
Published Date 1996-01
Publication Title Mathematical Journal of Okayama University
Volume volume38
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33103
Author Syu, U|
Published Date 1998-01
Publication Title Mathematical Journal of Okayama University
Volume volume40
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33674
Author Yokotani, Masaaki|
Published Date 1992-01
Publication Title Mathematical Journal of Okayama University
Volume volume34
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33164
Author Sasaki, Tetsuo|
Published Date 1994-01
Publication Title Mathematical Journal of Okayama University
Volume volume36
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33207
Author Jianwei, Zhou|
Published Date 2000-01
Publication Title Mathematical Journal of Okayama University
Volume volume42
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33291
Author Habeb, Jebrel M.|
Published Date 1990-01
Publication Title Mathematical Journal of Okayama University
Volume volume32
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33313
FullText URL mjou_064_001_011.pdf
Author Hoshi, Yuichiro|
Abstract In the present paper, we consider torsion points on ample divisors on abelian varieties. We prove that, for each integer n ≤ 2, an effective divisor of level n on an abelian variety does not contain the subgroup of n-torsion points. Moreover, we also discuss an application of this result to the study of the p-rank of cyclic coverings of curves in positive characteristic.
Keywords abelian variety torsion point curve p-rank
Published Date 2022-01
Publication Title Mathematical Journal of Okayama University
Volume volume64
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 1
End Page 11
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright ©2022 by the Editorial Board of Mathematical Journal of Okayama University
Author Ohsita, Akihiro|
Published Date 2005-01
Publication Title Mathematical Journal of Okayama University
Volume volume47
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33593
Author Zhongkui, Liu|
Published Date 1999-01
Publication Title Mathematical Journal of Okayama University
Volume volume41
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33620
Author Otsuki, Tominosuke|
Published Date 2003-01
Publication Title Mathematical Journal of Okayama University
Volume volume45
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33731
Author Kitamura, Yoshimi|
Published Date 1989-01
Publication Title Mathematical Journal of Okayama University
Volume volume31
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33244
Author Brešar, Matej|
Published Date 1990-01
Publication Title Mathematical Journal of Okayama University
Volume volume32
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33312
Author Takahashi, Sin-Ei| Miura, Takeshi| Hatori, Osamu|
Published Date 2004-01
Publication Title Mathematical Journal of Okayama University
Volume volume46
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33926
Author Matsuda, Ryuki|
Published Date 1990-01
Publication Title Mathematical Journal of Okayama University
Volume volume32
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33303
Author Junod, Bernard|
Published Date 1995-01
Publication Title Mathematical Journal of Okayama University
Volume volume37
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33790